We gratefully acknowledge support from
the Simons Foundation and member institutions.


Authors and titles for recent submissions

[ total of 700 entries: 1-25 | 26-50 | 51-75 | 76-100 | ... | 676-700 ]
[ showing 25 entries per page: fewer | more | all ]

Thu, 22 Aug 2019 (showing first 25 of 110 entries)

[1]  arXiv:1908.08034 [pdf, ps, other]
Title: Good Fibrations through the Modal Prism
Authors: David Jaz Myers
Comments: 17 pages
Subjects: Category Theory (math.CT); Algebraic Topology (math.AT); Logic (math.LO)
[2]  arXiv:1908.08029 [pdf, ps, other]
Title: Analog for the Wiener Lemma for Wolff-Denjoy Series
Comments: in Russian (English abstract)
Subjects: Functional Analysis (math.FA)
[3]  arXiv:1908.08013 [pdf, ps, other]
Title: Adaptive Morley FEM for the von Kármán equations with optimal convergence rates
Subjects: Numerical Analysis (math.NA)
[4]  arXiv:1908.07996 [pdf, other]
Title: Time Delay in the Swing Equation: A Variety of Bifurcations
Comments: 12 pages, 6 figures, "The following article has been submitted to 'Chaos: An Interdisciplinary Journal of Nonlinear Science'. After it is published, it will be found at this https URL"
Subjects: Dynamical Systems (math.DS); Systems and Control (eess.SY)
[5]  arXiv:1908.07990 [pdf, other]
Title: Dynamics and Topology of Conformally Anosov Contact 3-Manifolds
Authors: Surena Hozoori
Subjects: Geometric Topology (math.GT); Dynamical Systems (math.DS); Symplectic Geometry (math.SG)
[6]  arXiv:1908.07984 [pdf, other]
Title: Minimal residual multistep methods for large stiff non-autonomous linear problems
Authors: Boris Faleichik
Subjects: Numerical Analysis (math.NA)
[7]  arXiv:1908.07980 [pdf, other]
Title: A tree-based radial basis function method for noisy parallel surrogate optimization
Subjects: Optimization and Control (math.OC); Machine Learning (cs.LG); Machine Learning (stat.ML)
[8]  arXiv:1908.07977 [pdf, other]
Title: Bloch wave approach to almost periodic homogenization and approximations of effective coefficients
Subjects: Analysis of PDEs (math.AP)
[9]  arXiv:1908.07974 [pdf, other]
Title: Deterministic epidemic models for ebola infection with time-dependent controls
Subjects: Dynamical Systems (math.DS); Optimization and Control (math.OC); Populations and Evolution (q-bio.PE)
[10]  arXiv:1908.07955 [pdf, ps, other]
Title: A central limit theorem for the two-sided descent statistic on Coxeter groups
Comments: 20 pages incl. appendix
Subjects: Combinatorics (math.CO); Group Theory (math.GR); Probability (math.PR)
[11]  arXiv:1908.07949 [pdf, ps, other]
Title: Spectral estimates for saddle point matrices arising in weak constraint four-dimensional variational data assimilation
Subjects: Numerical Analysis (math.NA); Dynamical Systems (math.DS)
[12]  arXiv:1908.07947 [pdf, other]
Title: Monogenic trinomials with non-squarefree discriminant
Subjects: Number Theory (math.NT)
[13]  arXiv:1908.07946 [pdf, ps, other]
Title: Subgroups, hyperbolicity and cohomological dimension for totally disconnected locally compact groups
Comments: 18 pages
Subjects: Group Theory (math.GR)
[14]  arXiv:1908.07941 [pdf, ps, other]
Title: Real polynomials with constrained real divisors. I. Fundamental groups
Subjects: Algebraic Topology (math.AT); Combinatorics (math.CO)
[15]  arXiv:1908.07929 [pdf, ps, other]
Title: Lifting $G$-irreducible but $\mathrm{GL}_n$-reducible Galois representations
Subjects: Number Theory (math.NT)
[16]  arXiv:1908.07928 [pdf, other]
Title: On automorphisms and the cone conjecture for Enriques surfaces in odd characteristic
Authors: Long Wang
Comments: Master's thesis, 20 pages, comments welcome. arXiv admin note: substantial text overlap with arXiv:1904.04451 by other authors
Subjects: Algebraic Geometry (math.AG)
[17]  arXiv:1908.07925 [pdf, ps, other]
Title: Stability of the linear complementarity problem properties under interval uncertainty
Authors: Milan Hladík
Subjects: Optimization and Control (math.OC); Numerical Analysis (math.NA)
[18]  arXiv:1908.07922 [pdf, ps, other]
Title: The mean square of real character sums
Authors: Peng Gao
Comments: 11 pages. arXiv admin note: text overlap with arXiv:0907.4747 by other authors
Subjects: Number Theory (math.NT)
[19]  arXiv:1908.07920 [pdf, ps, other]
Title: On cyclic Schur-positive sets of permutation
Comments: 22 pages
Subjects: Combinatorics (math.CO)
[20]  arXiv:1908.07916 [pdf, other]
Title: Discrete Total Variation of the Normal Vector Field as Shape Prior with Applications in Geometric Inverse Problems
Comments: arXiv admin note: substantial text overlap with arXiv:1902.07240
Subjects: Numerical Analysis (math.NA)
[21]  arXiv:1908.07909 [pdf, ps, other]
Title: No two Jellyfish graphs are L-cospectral and Q-cospectral
Comments: 10 pages. arXiv admin note: text overlap with arXiv:1903.11121
Subjects: Combinatorics (math.CO)
[22]  arXiv:1908.07897 [pdf, ps, other]
Title: Constrained convex bodies with extremal affine surface areas
Subjects: Functional Analysis (math.FA)
[23]  arXiv:1908.07895 [pdf, ps, other]
Title: Fractional heat semigroups on metric measure spaces with finite densities and applications to fractional dissipative equations
Comments: 48 pages
Subjects: Analysis of PDEs (math.AP)
[24]  arXiv:1908.07893 [pdf, ps, other]
Title: Tropical Ehrhart Theory and Tropical Volume
Comments: 33 pages, 6 figures
Subjects: Metric Geometry (math.MG); Combinatorics (math.CO)
[25]  arXiv:1908.07891 [pdf, ps, other]
Title: Flexibility of Lyapunov exponents
Comments: 39 pages, 3 figures
Subjects: Dynamical Systems (math.DS)
[ total of 700 entries: 1-25 | 26-50 | 51-75 | 76-100 | ... | 676-700 ]
[ showing 25 entries per page: fewer | more | all ]

Disable MathJax (What is MathJax?)

Links to: arXiv, form interface, find, math, new, 1908, contact, help  (Access key information)